advertisement
Question
Posted by: Shan | 2007/12/19

No energy due to meds

Hi Doc,

I am on Wellbutrin, Eltroxin, Cypralex and Epitec as I have Bipolar Disorder 2. I have no energy at all. I am tired all the time. Bioplus does not help at all. I have been taking it for a month with no results. Please would you suggest anything that I can take.

Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Shan
The Bioplus contains high levels of caffeiene that will probably cause impaired sleeping ( too light or too little) please stop using it. The tiredness may be due to the medication you are using. Please discuss with your doctor and let him check your blood for anemia and if your Eltroxin dose is sufficient?
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement